A family of symmetric graphs with complete quotients

T Fang, X Fang, Binzhou Xia, S Zhou

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Article numberP2.27
Pages (from-to)1-40
Number of pages40
JournalTHE ELECTRONIC JOURNAL OF COMBINATORICS
Volume23
Issue number2
Publication statusPublished - 13 May 2016
Externally publishedYes

Cite this

Fang, T., Fang, X., Xia, B., & Zhou, S. (2016). A family of symmetric graphs with complete quotients. THE ELECTRONIC JOURNAL OF COMBINATORICS, 23(2), 1-40. [P2.27].